# SDR FDEA201507252382

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 755 hours, 13,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC737227
- Condition: Cracked
- Location: Bs 2069
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT FUSELAGE CTR FRAME NEAR CANT BS 2069, HAS CRACK UNDER FRAME CLIP UPPER LT SKIN INTERNAL.  REPAIRED CRACK IAW EA T 1-5330T0319026 PART 1.
